# SDR IXXA20230905052

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N379AZ
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 110,470 hours, 19,906 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT PASSING THROUGH 11000 UNTIL 9000, CREW REPORTED A HARSH RUBBER SMELL IN THE FLIGHT STATION.  LANDING WAS WITHOUT INCIDENT AND NO PRECAUTIONARY ACTIONS. ON ARRIVAL, ODOR DISSIPATED.   AIRCRAFT WAS GROUNDED FOR UNSCHEDULED MAINTENANCE. COMPLIED WITH A DETAILED VISUAL INSPECTION OF LEFT AND RIGHT ENGINES FOR FLUID LEAKS AND INSPECTED PNEUMATIC DUCTING IAW B767 AMM 75-00-00. NO DEFECTS NOTED.  ADDITIONALLY, COMPLIED WITH CONDITIONAL INSPECTION SMOKE/FUMES IN THE CABIN IAW B767 AMM 05-51-56 AND REMOVAL OF OIL CONTAMINATION FROM AIR CONDITIONING AND PNEUMATIC SYSTEMS IAW B767 AMM 21-00-21. NO FAULTS FOUND.
